Rexall Extra Strength 24 Hour Allergy Relief 10 mg Cetirizine

$9.99

Category:

Description

Rexall Extra Strength Ibuprofen Liquid Gel Capsules 400mg relieves migraines, headaches, fever, muscle and joint pain.

Features:
Relieves migraines, headaches, fever, muscle and joint pain

Temporarily relieves minor aches and pains due to: headache, migraine, backache, common cold or flue, arthritis, muscle sprains, toothaches, menstrual cramps
Temporarily reduces fever
Directions: Take 1 capsule every 6-8 hours
Active Ingredient: Ibuprofen 400mg Inactive

Ingredients: gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, propylene glycol, purified water and sorbitol sorbitan solution

Warning: this product may cause stomach bleeding; symptoms may include: feeling faint, vomitting blood, bloody/dark stools. Chances are higher if you are over 60, have had stomach ulcers, take blooding thinner or steroids, take with other NSAID like drugas (ASA), naproxen or prescription anti inflammatory, or have with 3 or more alcoholic drinks every day while using this product May cause severe allergic reaction if allergic to ASA Do not use if you are allergic to Ibuprofen, ASA, NSAIDs, salicylates Ask doctor or pharmacist before use if you have ulcers/ stomach bleeding, high blood pressure, heart disease, diabetes, liver or kidney disease, are trying to coneive, in your first or second trimester or breast feeding. Take this product with food or milk

Highlights